# SDR AALA20161109002

- Difficulty date: November 5, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 66,097 hours, 8,021 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4621021001033
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE PACK BUSTLE IS LOOSE.  ADJUSTED AND TIGHTENED BUSTLE IAW AMM 25-66-01.  OPS CHECKED GOOD.
